MathSciNet Relay Station
MathSciNet bibliographic data
MR2175242 (2006g:65108) 65L10
Ravi Kanth, A. S. V.; Reddy, Y. N. Cubic spline for a class of singular two-point boundary value problems. Appl. Math. Comput. 170 (2005), no. 2, 733–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement